MAUDE Adverse Event Report: PHENOX LTD PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; CATHETER GUIDE WIRE

PHENOX LTD PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; CATHETER GUIDE WIRE
Model Number PORT-14-200-1
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information to be provided pending device return and analysis.
 
Event or Problem Description
It was reported that during a stroke thrombectomy, dr.Advanced a portal wire in a somewhat tortuous anatomy.Upon torquing the device to the m1 the wire "popped".He had the wire inside a microcatheter inside a guide.The fracture took place 30cm from the proximal in the common.Microcatheter was removed and a thrombectomy device was used to pin the wire fragment inside of the guide.The wire was successfully retrieved with no other damage or consequence to the patient or procedure.
 
Event or Problem Description
This is a follow up report - see intinal report for this information.
 
Additional Manufacturer Narrative
Corrected data in following fields d2 common name device d9 device available for evaluation h3 device evaluated by manufacturer h6 adverse event code medical device problem code.Type of investigation.Investigation findings.Investigations conclusions.

Brand Name
PORTAL STEERABLE HYDROPHILIC GUIDEWIRE
Common Device Name
CATHETER GUIDE WIRE
Manufacturer (Section D)
PHENOX LTD
kamrick court
ballybrit business park
galway, co galway H91XY 38
EI  H91XY38
MDR Report Key11164795
Report Number3013656790-2021-00001
Device Sequence Number14144789
Product Code DQX
UDI-Device Identifier05391530910040
UDI-Public(01)05391530910040(17)220208(10)5090899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model NumberPORT-14-200-1
Device Lot Number5090899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;